# SDR AALA202202250812

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737*
- Aircraft serial: 33322
- Aircraft time: 26,019 hours, 10,874 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY HANDLE LOOSE. REMOVED AND REPLACED FORWARD LAVATORY DOOR HANDLE ASSEMBLY PER CMM 25-48-48.
